# SDR CALA2021051000631

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Part number: 146N3531
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-2222 EVIDENCE OF CORROSION FOUND AFT OF LAV SERVICE PA NEL (AREA MARKED) REF HAECO GSO NR LP 9282246 PERFORM AN INSPECTION PER PART 2 OF ECRA 5361--01083 ON OR BEFORE 62,200 TOTAL AIRCRAFT FLIGHT CYCLES. EC/RA 5361-0183, PERFORM AN INSPECTION PER PART 2 OF EC/RA 5361-01083 ON OR BEFORE 62,200 TOTAL AIRCRAFT FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. LP IS OPEN. FURTHER DETAILS AWAITED
